# SDR DL76G071174

- Difficulty date: September 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 29,974 hours, 4,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT FLIGHT ATTENDANT REPORTS AN ELECTRICAL/BALLAST ODOR IN MID CABIN ON LEFT SIDE.  CAN NOT DUPLICATE FAULT.  RAN ALL ELECTRICAL EQUIPMENT IN MID GALLEY AND CHECKED FOR ANY LIGHT THAT WERE OUT OR FLICKERING.  NO FAULT NOTED.  DID NOT DETECT ANY ODOR.
